# SDR UPS00833967

- Difficulty date: September 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT LWR CARGO COMPT STA 1180 L35R FITTING HAS CORROSION.  REMOVED CORRODED FITTING, FABED REPAIR ANGLES IAW DC8 SRM 53-2-0, ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED NEW FITTING AND REPAIR ANGLES IAW DC8 SRM 51-1-20D.
